The Implementation of Milstein Scheme in Two-Dimensional SDEs Using the Fourier Method

Alnafisah, Yousef . Abstract and Applied Analysis 2018. 2018 (3805042) :-

Locate this article in:

Bibtex

@article{CIS-491941,
  Author = {Alnafisah, Yousef},
  Title = {The Implementation of Milstein Scheme in Two-Dimensional SDEs Using the Fourier Method},
  Journal = {Abstract and Applied Analysis},
  Volume = {2018},
  Number = {3805042},
  Year = {2018},
  Pages = {--},
  Keywords = {}
}

Similar articles